# SDR GUUA01030801

- Difficulty date: January 3, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 35,178 hours, 35,071 cycles
- Engine: Pwa PW118
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 36100044
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9227, DURING FLIGHT COCKPIT AND CABIN HAS STRONG FUEL ODOR. REPLACED APU FUEL NOZZLE AT 11 O CLOCK POSITION.
